# SDR ASOA04283

- Difficulty date: April 13, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF FROM SAT-DFW, THE CREW RECEIVED A GEAR DISAGREE WARNING AFTER SELECTING THE GEAR UP POSITION.  THE QRH WAS COMPLIED WITH AND AN EMERGENCY WAS DECLARED.  THE AIRCRAFT RETURNED TO SAT, LANDING SAFELY.  MAINTENANCE FOUND MAINTENANCE DIAGNOSTIC COMPUTER (MDC)FAULTS FOR ALL THREE GEAR UPLOCK FAR.  MAINTENANCE PERFORMED TWENTY GEAR SWINGS AND ALSO INPECTED THE DOWN AND UPLOCKS, GEAR SELECTOR VAVLE, ELECTRICAL AND HYDRAULIC CONNECTIONS FOR SECURITY.  NO DEFECTS WERE NOTED.  THE MDC SHOWED NO FURTHER FAULTS IN OPERATION.  AIRCRAFT OK FOR SERVCE.  (M)
